# SDR SWAA2023011016127

- Difficulty date: September 21, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Pressure Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE WEB SUPPORT STRUCTURE STA 663 TO 684.668 WL 202 RBL 65 HAS AREA OF CORROSION ON AFT END.   REMOVED CORROSION IAW SRM 51-10-02-0G-0; EVALUATED MATERIAL LOSS - ORIGINAL THICKNESS .125'; LOSS .007'; REMAINING .118'.  REPAIRED RH PRESSURE WEB SUPPORT STRUCTURE STA 663-684.668 AT WL 202 RBL 65 IAW EA 22-153-02901.
